# SDR FDEA202204180983

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floorboard
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR BOARD PANEL #291GF HAS DAMAGE INSERT HOLES . FABRICATED NEW MAIN DECK FLOOR BOARD  PANEL PER FEDEX DRWG SRZ--25-005  AGA7972 , '      MAJOR REPAIR'
